I had unprotected sex and took plan b 2 days later. I then got my period 4 days after I took plan b. The period I got was a month early. Im now a week late for my regular period and am experiencing pregnancy symptoms. I have cramps bloating and constipation. My nipples are tender as well. I took two pregnancy tests and they both were negative. Is there any chance I could be pregnant? And what are these symptoms from? I'm really scared. Please help
Took plan b,got early period a week after and now pregnancy symptoms?
- 21 Sep 2011 by Scaredlove
21 Sep 2011
It could be just side effects from the Plan B hormones. If you had an earlier period it may have thrown your cycle off so you may not be regular for a few months. How long has it been since you bled after the Plan B? If it has been just a few weeks you might see if your period shows up in a couple more weeks. The Plan B can throw your cycle off. If you tested negative you probably are not pregnant. Once in a great while some women do not show positive on a urine pregnancy test and need a blood test. You have two options. You can wait a bit and see if your period shows up in a couple more weeks or you could go to the Dr and have a blood test done as well as an exam. Do you tend to get tender nipples prior to your period anyway? Plan B is a big rush of hormones and it can cause a lot of thes kinds of symptoms.
More than likely you are not pregnant if the pregnancy test were negative. Just relax and see if your menses show up in a few weeks. Being stressed can cause you to be late so try to relax. If you go another month without seeing any period then definitely go to the Dr. I think you will probably be fine and if you end up NOT being pregnant, get yourself on some birth control so you dont have to be stressed like this or at least use a condom each time you have sex. Dont have unprotected sex. It is just not worth the stress.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
A week ago or so i had "sex" twice. i took a pregnancy test 5 days after and it said negative. (did i take the test too early?) thenI took ...
3 answers • 6 Jan 2013
Me and my boyfriend use the pull out method and one day he pulled out a little late, so I took plan b. I got my period one week later. About 3 weeks ...
3 answers • 11 Sep 2014
Hello! I am just concerned about pregnancy and the symptoms of Plan B. I took Plan b twice this month (once on October 8th within 24 hours and then ...
1 answer • 1 Nov 2015